# SDR DALA2025021801192

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 13,081 hours, 6,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR- SEAT TRACK CORRODED AT FR 74 LBL 23. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0575:5300-2015/003 00424 REMOVED AND REPLACED SEAT TRACK PER A220 ASRP 51-77-00-00 -028A-A AND AIRBUS DRAWING C01342701. (LP# 0811435)
